# SDR SWAA2015120346694

- Difficulty date: November 10, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 57,769 hours, 33,366 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB 129.5, BOTTOM PORTION OF NR 3 STIFFENER CRACKED.  R & R RIB IAW SRM.
